# SDR DALA12017150937

- Difficulty date: December 25, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 62,359 hours, 47,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 674-750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES AND EROSION ON LT WINDOW BELT PANEL FRAME EDGES FROM BS 674 TO 750 IAW NRC FORM OM828A, 22, 23, 24, AND 25.  LT WINDOW BELT WAS REPAIRED IAW ER/A 509650-14 REV ORIGINAL.
